# SDR 2004UALA00470

- Difficulty date: May 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 13,574 hours, 5,268 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sensor
- Part number: DHE1141
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED TO TEST.  RESET CIDS SYSTEM AND NO SMOKING LIGHTS.  ACCOMPLISHED OPERATIONAL TEST OF EMERGENCY LIGHTS PER MM  33-51-00-710-001, SYSTEM GROUND TESTED OK, NO FAULTS NOTED ON PTP.
